# SDR CALA2013120993579

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 41,991 hours, 17,445 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE STRINGER 44 CORRODED BETWEEN FR 62 - FR63.  REPAIR ACCOMPLISHED IAW SRM 53-00-13 FIG 201, SHEET 3.  WORK ACCOMPLISHED ON NR 25440.
